# SDR SWIA2018052444716

- Difficulty date: May 24, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 38,777 hours, 32,623 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, FLIGHT DECK AND CABIN CREW NOTICED SIGNIFICANT SMOKE AND SMELL IN CABIN AND FLIGHT DECK. AIRCRAFT WAS STOPPED ON THE TAXIWAY AND SHUTDOWN. ALL PERSONNEL EXITED THROUGH THE MAIN CABIN DOOR.  AIRFIELD FIRE RESCUE AND CAPTAIN CLEARED THE AIRCRAFT AND AFTER CONSULT WITH MAINT. CONTROL THE APU AND MAIN ENGINES WERE STARTED WITHOUT TURNING ON PACKS (AIR CONDITIONING). AIRCRAFT WAS AGAIN CLEARED BY AIRFIELD FIRE RESCUE AND WAS TAXIED BACK TO THE TERMINAL WITH PACKS OFF. NO FURTHER DISCREPANCIES NOTED. (FLT 5318) CLOSED REMOVED AND REPLACED RT ACM DUE TO BEING SEIZED, RAN BOTH PACKS, OPS CHECK GOOD, WITH APU AND ENGS, IAW AMM.
